Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

S. S. DRAGOMIR, and M. RAISSOULI MATHEMATICAL, (2013) Hermite-Hadamard Inequalities for Point-Wise Convex Maps and Legendre-Fenchel Conjugation. Inequalities and Applications, Volume 16, Number 1, pp 143-152., 2013.

S. S. DRAGOMIR, and M. RAISSOULI, (2010) Iterative Refinements of the Hermite-Hadamard Inequality, Application to the Standard Means. Journal of Inequalities and Applications, Volume 2010, 13 pages..

This list was generated on Sun May 16 14:11:08 2021 CEST.